# SDR 97ZZZX1739

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3U
- Make and model: Gulstm 695
- Aircraft serial: 95041
- Engine: Garrtt TPE33110
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Condition: Failed
- Location: Gearbox
- Part time: 3,451 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUT DOWN IN-FLIGHT DUE TORQUE PRESSURE DROP (40 PSI).  SPEED INCREASE TO 103+ .  ON INSPECTION, NO OUTWARD SIGN OF DAMAGE, BUT COULD NOT ROTATE PROPELLER.  ENGINE OIL FILTER REMOVED, METAL IN FILTER.  METAL ON CHIP DETECTOR (NO LIGHT).  OIL BLACK AND MILKEY.  S.O.A.P. OBTAINED.  SUSPECT GEARBOX PROBLEM.  ENGINE REMOVED AND SHIPPED TO REPAIR AGENT FOR INVESTIGATION.
